MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 16X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 16X80MM; KNEE STEMS
Model Number 1512-16-080
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Joint Laxity (4526)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for pain and instability, subjectively worse on stairs weakness supporting knee and hip muscles.Event is not serious and is considered moderate.There is a remote possibility the event is related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2021.(right knee).Treatment: physical therapy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CEMENTED STEM 16X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12690989
Report Number1818910-2021-23468
Device Sequence Number4099356
Product Code JWH
UDI-Device Identifier10603295043010
UDI-Public10603295043010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1512-16-080
Device Catalogue Number151216080
Device Lot NumberJ1167D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 16X80MM; ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 6MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 4MM; ATUN TIB AUG LM/RL SZ 7/8 10MM; ATUN TIB AUG RM/LL SZ 7/8 10MM; ATUNE REV RP TIB BASE SZ 8 CEM; UNKNOWN BONE CEMENT (COMPETITOR); ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 16X80MM; ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 6MM; ATTUNE DIST FEM AUG SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 8 4MM; ATTUNE POS FEM AUG SZ 8 4MM; ATUN TIB AUG LM/RL SZ 7/8 10MM; ATUN TIB AUG RM/LL SZ 7/8 10MM; ATUNE REV RP TIB BASE SZ 8 CEM; UNKNOWN BONE CEMENT (COMPETITOR)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight95 KG